Answered by: Dr Nur Syuhada binti Zulkifli
I am 26. I have my noriday 21 days after doctor consultation since my period stop for 3 months dy. I suppose to have my period after finish 21 pills, but my period comes when i take 14th pill. The volume is lesser then normal but still having stomachache . I wonder if I need to stop having the pills during period or continue eating untill finish 21 days.
Hi, thank you for contacting us.
We understand your concern regarding your condition. Based on the information given, there are few reasons why you are having such symptoms, for example:
It may be due to spotting as well which is a minimal bleeding. We advise you to seek medical attention so that you can get examined and treated accordingly. We are unable to give you a definite answer regarding your inquiry as you need to be examined and further history need to be taken to know the cause of your bleeding.
If you need a second opinion, please contact us at (DoctorOnCall) to speak with our doctors privately via phone call. Thank you.